Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying for conception. Severe cramps after ovulation, no periods, light bleeding. Pregnancy test negative. Chances of pregnancy?

I am trying for a baby and I am a bit confused about my symptoms. On day 10 after ovulation I had severe cramps , but no menstrual bleeding, which is unusal as they usually follow quite closely. It took 2 days for bleeding to occur, but it has been unusually light and sporadic. This has been happening for 3 days. i did a pregnancy test 2 days ago which was negative. What are the chance of pregnancy or is my mind playing tricks on me. Im scared of doing another test and being disappointed again.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I do not think you are pregnant. There is no need to repeat the pregnancy test again.

You should try again in the next cycle.

However, meet your gynecologist to be checked and clarify the concerning issues.

All the best.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor